Access count of this item: 71

Files in This Item:
File Description SizeFormat 
0311-1.pdf549.88 kBAdobe PDFView/Open
Title: 有限射影幾何におけるSpreadを用いたMaximal t-Linearly Independent Setの構成法 (デザインの構成と解析)
Authors: 浜田, 昇  KAKEN_name
玉利, 文和  KAKEN_name
Author's alias: HAMADA, NOBORU
Issue Date: Oct-1977
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 311
Start page: 1
End page: 10
Appears in Collections:Construction of Designs and Its Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.